Few-cycle solitons of an integrable generalization of the reduced Maxwell-Bloch equationsстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 20 декабря 2019 г.

Работа с статьей

Прикрепленные файлы


Имя Описание Имя файла Размер Добавлен
1. Полный текст PhysRevA.100.053807.pdf 441,7 КБ 6 ноября 2019 [Sazonov62]

[1] Sazonov S. V., Ustinov N. V. Few-cycle solitons of an integrable generalization of the reduced maxwell-bloch equations // Physical Review A - Atomic, Molecular, and Optical Physics. — 2019. — Vol. 100, no. 11. — P. 053807–1–053807–10. The physical generalization of the system of the reduced Maxwell-Bloch equations describing the nonlinear interaction of the laser pulses with the multilevel quantum medium is obtained without using the slowly varying envelope approximation. It is shown that this system is integrable in the frameworks of the inverse scattering transformation method. The soliton and breather solutions in the form of the unipolar and few-cycle pulses are constructed. Their distinctive features caused solely by the multilevel structure of the medium are discussed. It is revealed that the collision of the solitons can lead to an appearance of the large-amplitude short-living pulse, whose dynamics resembles that of rogue waves. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть